# SDR CA010924009

- Difficulty date: September 15, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,189 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006202
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

(CAN) SEMI CIRCLE AREA APPROXIMATELY 20 INCHES AROUND BEAD SEAT AREA OF INNER WHEEL HALF SEPARATED FROM WHEEL HALF. INCIDENT HAPPENED ON THE TAXI OUT FOR TAKEOFF. AIRCRAFT RETURNED TO GATE FOR MAINTENANCE ACTION.
